Facebook Pixel
EmpowHER Guest


By Anonymous July 25, 2017 - 2:21pm
Rate This

I had unprotected sex on the 21days after my last period, immidiately there was a sligth blood which later stooed after a few munite and i took postinor 2 the next day and i have cramps, pains on my breast,neusea, please i my pregnant?

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

If you have a 28 day cycle or thereabouts, there was little risk of pregnancy in the first place if you had sex 21 days into your cycle as you would not be ovulating then.
Even if you were, P2 is about 95% effective when taken within 24 hours so there's no real risk.

Your symptoms are likely side effects - please read the paperwork that came with your pills or read the P2 website to know more.

July 25, 2017 - 2:40pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!